On the existence of the cost of differential games with integral constraints
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 931-941
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a1,
author = {M. Baybazarov and V. N. Ushakov},
title = {On the existence of the cost of differential games with integral constraints},
journal = {Differencialʹnye uravneni\^a},
pages = {931--941},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a1/}
}
M. Baybazarov; V. N. Ushakov. On the existence of the cost of differential games with integral constraints. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 931-941. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a1/